Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 177, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jul 19, 2011, 2:53 AM EDT for Lackawanna County, Susquehanna County, Wyoming County, Pennsylvania. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2011, 2:53 AM EDT (06:53 UTC)
- Expired
- Jul 19, 2011, 3:35 AM EDT
- In force
- 42 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Lackawanna County, PA, Susquehanna County, PA, Wyoming County, PA
The radar
The Binghamton radar (KBGM), 59 km from the middle of the area, began a volume at 06:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 3:00 AM EDT | TSTM WND DMG | Rush, PA | BARN DAMAGE - NUMEROUS TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 6.9 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 280 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1329 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
761
WUUS51 KBGM 190653
SVRBGM
PAC069-115-131-190745-
/O.NEW.KBGM.SV.W.0177.110719T0653Z-110719T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
253 AM EDT TUE JUL 19 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LACKAWANNA COUNTY IN NORTHEAST PENNSYLVANIA...
SOUTHWESTERN SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...
EASTERN WYOMING COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 345 AM EDT.
* AT 250 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
RUSH...AND MOVING SOUTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RUSH BY 258 AM EDT...
RUSH BY 300 AM EDT...
AUBURN CENTER BY 312 AM EDT...
SPRINGVILLE BY 320 AM EDT...
LAKE CAREY BY 328 AM EDT...
NICHOLSON BY 340 AM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4143 7590 4166 7612 4190 7614 4194 7609
4164 7559
TIME...MOT...LOC 0653Z 316DEG 22KT 4181 7609
$$2 follow-up statements
245 WWUS51 KBGM 190717 SVSBGM SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 317 AM EDT TUE JUL 19 2011 PAC069-115-131-190745- /O.CON.KBGM.SV.W.0177.000000T0000Z-110719T0745Z/ LACKAWANNA PA-SUSQUEHANNA PA-WYOMING PA- 317 AM EDT TUE JUL 19 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM EDT FOR NORTHEASTERN WYOMING...SOUTH CENTRAL SUSQUEHANNA AND NORTHWESTERN LACKAWANNA COUNTIES... AT 313 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SPRINGVILLE...MOVING SOUTHEAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... NICHOLSON...GLENWOOD AND OSTERHOUT BY 330 AM EDT... FACTORYVILLE...LAKE SHERIDAN AND WALLS CORNERS BY 335 AM EDT... LA PLUME AND WALLSVILLE BY 340 AM EDT... PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS! && LAT...LON 4145 7588 4168 7605 4178 7594 4162 7562 TIME...MOT...LOC 0717Z 310DEG 29KT 4166 7593 $$
133 WWUS51 KBGM 190735 SVSBGM SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 335 AM EDT TUE JUL 19 2011 PAC069-115-131-190745- /O.CAN.KBGM.SV.W.0177.000000T0000Z-110719T0745Z/ LACKAWANNA PA-SUSQUEHANNA PA-WYOMING PA- 335 AM EDT TUE JUL 19 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WYOMING...SOUTH CENTRAL SUSQUEHANNA AND NORTHWESTERN LACKAWANNA COUNTIES IS CANCELLED... THE THUNDERSTORM HAS WEAKENED AND THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV. LAT...LON 4145 7588 4168 7605 4178 7594 4162 7562 TIME...MOT...LOC 0735Z 310DEG 29KT 4157 7578 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:00 AM EDT, 53 minutes earlier.
Area forecast discussion, Jul 19, 2:00 AM EDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 200 AM EDT TUE JUL 19 2011 .SYNOPSIS... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EARLY TONIGHT AS A COLD FRONT MOVES THROUGH OUR AREA. HIGH PRESSURE WILL BUILD BACK IN TUESDAY AND TEMPERATURES WILL HEAT UP AS THE WEEK PROGRESSES. THURSDAY AND FRIDAY WILL BE VERY HOT AND MORE HUMID WITH TEMPERATURES WELL INTO THE 90S. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... 4 PM UPDATE...AREA OF SHOWERS FROM EARLIER THIS MORNING HAS JUST ABOUT CLEARED THE CWA. SOME ISOLATED CONVECTION IS TRYING TO FIRE ON THE BACKSIDE OF THESE SHOWERS ACROSS THE POCONOS...WITH AN ISOLATED STORM OR TWO IN THE LAKE PLAIN. THROUGH THIS EVENING MESOSCALE BOUNDARIES WILL ACT ON AN INCREASINGLY UNSTABLE ATMOSPHERE...WITH THE LATEST SPC MESO ANALYSIS SHOWING MLCAPES AROUND 1000 J/KG...TO FIRE MAINLY ISOLATED CONVECTION. WHILE THE ACTIVITY IS EXPECTED TO BE ISOLATED...STEEP LOW LEVEL LAPSE RATES COMBINED WITH PLENTY OF DRY AIR IN THE MID LEVELS INCREASES OUR POTENTIAL FOR DAMAGING WINDS. AFTER THIS EVENING'S ACTIVITY DIMINISHES WE MAY SEE ANOTHER LULL BEFORE A CLUSTER OF STORMS ACROSS LOWER MICHIGAN HEADS OUR WAY. THESE STORMS ARE AHEAD OF A SURFACE COLD FRONT AND ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE PROGGED TO MOVE THROUGH BETWEEN 03Z AND 06Z TONIGHT. DESPITE THE LESS THAN IDEAL TIMING WITH REGARDS TO PEAK HEATING OF THE DAY...RUC SOUNDINGS ACROSS THE CWA SHOW THAT WE SHOULD STILL HAVE MLCAPES IN THE 500 TO 1000 J/KG RANGE...WHICH WILL BE ENOUGH TO KEEP THE POTENTIAL FOR SEVERE STORMS AROUND. AGAIN MAIN CONCERNS ARE DAMAGING WINDS WITH VERY DRY AIR IN THE MID LEVELS. AFTER 06Z AS THE H5 SHORTWAVE MOVES THROUGH PRECIP CHANCES REALLY DROP OFF. ACTUAL FROPA IS CLOSER TO DAYBREAK BUT IT SHOULD BE A DRY PASSAGE WITH THE UPPER LEVEL SUPPORT GONE. && .SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY/... HIGH PRESSURE BUILDS IN TUESDAY AND WEDNESDAY WITH SUNSHINE AND INCREASING TEMPS. DESPITE A TON OF INSTABILITY...ESPECIALLY ON TUESDAY...A CAP WILL PREVENT ANYTHING FROM FIRING UP. BY THURSDAY HIGH PRESSURE WILL SLIDE OFF THE EAST COAST AND THE RETURN FLOW WILL PUMP A WELL ADVERTISED HOT AND HUMID AIR-MASS OUR WAY. 850 TEMPS CLIMB TO 21/22C WHICH SUPPORT HIGHS IN THE MID AND PERHAPS UPPER 90S BY THURSDAY. BOTH THE NAM AND GFS SHOW A WEAK DISTURBANCE MOVING THROUGH LATER IN THE DAY WHICH MAY BE ENOUGH TO TOUCH OFF A FEW STORMS GIVEN OUR ENVIRONMENT. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... FOLLOWED HPC WITH LTL CHG TO GUIDANCE. MAIN THEME WILL BE HOT AND HUMID CONDITIONS AS HI PRES OVER THE CNTRL U.S. BUILDS EWD...BUT A MEANDERING FNTL BNDRY WILL PROVIDE THE THREAT FOR SCT TSRA. TIMING OF CONVECTION AT THIS TIME RNG DIFFICULT DUE TO POTNL FOR NOCTURNAL MCS DVLPMNT...SO FOLLOWED HPC WITH CHC POPS THRU THE PD. MAXES WELL INTO THE 90S LATE WEEK WITH FCST HEAT INDICES REACHING ADVISORY CRITERIA THU/FRI/SAT AFTNS...CRNT FCST HAS HIEST VALUES 0F 100-105 FROM THE CNTRL SRN TIER AND FINGER LAKES INTO NE PA. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... CLUSTER OF TSRA OVER S CNTRL NY DROPPING SEWD NEAR BGM/ITH...AND COULD AFFECT AVP ARND 08Z. XPCT FAIRLY WDSPRD MVFR TWDS DAYBREAK DUE TO BR AND CIGS...WITH POTNL FOR LCL IFR...SPCLY AREAS WHICH SEE PCPN THIS MRNG. CONDITIONS XPCTD TO IMPRV TO VFR MID MRNG AND CONTINUE INTO THE EVNG HRS. WINDS L&V EARLY THIS MRNG...BECMG NRLY ARND 10 KTS BY THIS AFTN. OUTLOOK... TUE NGT TO SAT...GNRLY VFR. CHC MVFR/IFR BR/FG AT KELM DURING THE EARLY MORNING EACH DAY. ON WED/THUR/FRI...MAINLY AFTN/EVNG CHCS FOR MVFR IN SCT SHRA/TSRA. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...HEDEN/SLI NEAR TERM...HEDEN/SLI SHORT TERM...HEDEN
Hazardous weather outlook, Jul 18, 4:02 PM EDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 402 PM EDT MON JUL 18 2011 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-192015- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 402 PM EDT MON JUL 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. A NEW ROUND OF SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH MIDNIGHT TONIGHT AHEAD OF A COLD FRONT. THERE IS A SLIGHT RISK THAT SOME STORMS MAY BECOME SEVERE WITH THE MAIN THREAT BEING DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HOT AND HUMID WEATHER IS EXPECTED BY LATER IN THE WEEK. WITH AFTERNOON TEMPERATURES REACHING INTO THE MID 90S AND DEW POINTS RISING INTO THE 70S...HEAT INDICES ARE EXPECTED TO EXCEED 100 DEGREES IN THE AFTERNOONS ON THURSDAY...FRIDAY AND SATURDAY ACROSS THE FINGER LAKE REGION AND IN THE VALLEYS ACROSS THE SOUTHERN TIER OF NY AND NORTHEAST PA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING AND OVERNIGHT. HEDEN
In the hours before
Special weather statement, Jul 18, 10:29 PM EDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1029 PM EDT MON JUL 18 2011
PAZ039-040-043-044-047-072-190315-
LACKAWANNA PA-LUZERNE PA-SUSQUEHANNA PA-WAYNE PA-WYOMING PA-
1029 PM EDT MON JUL 18 2011
...STRONG THUNDERSTORM WILL AFFECT EASTERN SUSQUEHANNA...EASTERN
WYOMING...LACKAWANNA...NORTHEASTERN LUZERNE AND WEST CENTRAL WAYNE
COUNTIES...
* AT 1027 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR
HARFORD...AND MOVING SOUTH AT 35 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
WEST LENOX AND HOP BOTTOM AT 1040 PM EDT...
GLENWOOD AND LENOXVILLE AT 1045 PM EDT...
MARSHBROOK AND FLEETVILLE AT 1050 PM EDT...
EAST BENTON AND CRAIG AT 1055 PM EDT...
CLARKS GREEN AND WAVERLY AT 1100 PM EDT...
DICKSON CITY AND PECKVILLE AT 1105 PM EDT...
THROOP AND OLYPHANT AT 1110 PM EDT...
DUNMORE AND ELMHURST AT 1115 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4141 7532 4132 7585 4173 7590 4188 7591
4192 7562
SLILocal storm report, Jul 18, 10:33 PM EDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
1033 PM EDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND DMG 3 NNW JOHNSON CITY 42.16N 75.98W
07/18/2011 BROOME NY AMATEUR RADIO
TREES AND POWER LINES DOWN ALONG AIRPORT ROAD
&&
CORRECTED EVENT TIME
BLLLocal storm report, Jul 18, 10:45 PM EDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1045 PM EDT MON JUL 18 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM TSTM WND DMG 2 NNE SAVONA 42.31N 77.21W
07/18/2011 STEUBEN NY 911 CENTER
TREE DOWN AT ROBIE ROAD AND VELIE ROAD
&&
BLLSpecial weather statement, Jul 19, 12:37 AM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1237 AM EDT TUE JUL 19 2011
NYZ016-017-023-025-190530-
CAYUGA NY-SCHUYLER NY-SENECA NY-TOMPKINS NY-
1237 AM EDT TUE JUL 19 2011
...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SCHUYLER...SOUTHERN
SENECA...SOUTHWESTERN CAYUGA AND TOMPKINS COUNTIES...
* AT 1236 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR OVID...
AND MOVING SOUTHEAST AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
LODI STATION AND AURORA AT 1245 AM EDT...
SHELDRAKE SPRINGS AND WILLETS AT 1250 AM EDT...
SHELDRAKE AT 1255 AM EDT...
KIDDERS AND INTERLAKEN AT 100 AM EDT...
KING FERRY AND EAST STEAMBURG AT 105 AM EDT...
COVERT AND LAKE RIDGE AT 110 AM EDT...
GENOA AT 115 AM EDT...
TRUMANSBURG AND LANSINGVILLE AT 120 AM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4283 7682 4253 7627 4233 7651 4263 7690
4266 7689 4273 7695
MLJSpecial weather statement, Jul 19, 1:24 AM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
124 AM EDT TUE JUL 19 2011
NYZ024-025-055-056-190630-
BROOME NY-CHEMUNG NY-TIOGA NY-TOMPKINS NY-
124 AM EDT TUE JUL 19 2011
...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHEMUNG...SOUTHERN
TOMPKINS...SOUTHWESTERN BROOME AND TIOGA COUNTIES...
* AT 122 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR
ENFIELD...AND MOVING SOUTHEAST AT 40 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
DANBY AND BESEMER AT 130 AM EDT...
WEST DANBY AND BROOKTONDALE AT 135 AM EDT...
SOUTH DANBY AND NORTH SPENCER AT 140 AM EDT...
WEST CANDOR AND SPENCER AT 145 AM EDT...
CANDOR AND JENKSVILLE AT 150 AM EDT...
CATATONK AND WELTONVILLE AT 155 AM EDT...
TIOGA CENTER AND BARTON AT 200 AM EDT...
LOUNSBERRY AND NICHOLS AT 205 AM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4254 7655 4203 7589 4200 7599 4200 7642
4227 7663 4228 7662 4228 7664 4236 7670
4247 7669
MLJSpecial weather statement, Jul 19, 2:09 AM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
209 AM EDT TUE JUL 19 2011
NYZ024-055-056-PAZ038-039-190715-
BRADFORD PA-BROOME NY-CHEMUNG NY-SUSQUEHANNA PA-TIOGA NY-
209 AM EDT TUE JUL 19 2011
...LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN BRADFORD...
SOUTHEASTERN CHEMUNG...SOUTHEASTERN TIOGA...SOUTHERN BROOME AND
SUSQUEHANNA COUNTIES...
* AT 204 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM NEWARK VALLEY TO APALACHIN TO
OWEGO TO TIOGA CENTER TO WAVERLY...AND MOVING SOUTHEAST AT 40 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
NICHOLS AND WEST CORNERS AT 215 AM EDT...
BINGHAMTON AIRPORT AND CASTLE CREEK AT 220 AM EDT...
JOHNSON CITY AND WEST WARREN AT 225 AM EDT...
PORT DICKINSON AND CHENANGO BRIDGE AT 230 AM EDT...
WYOANNA AND FRIENDSVILLE AT 235 AM EDT...
KIRKWOOD AND CONKLIN AT 240 AM EDT...
RUSHVILLE AND HALLSTEAD AT 245 AM EDT...
WINDSOR AND RUSH AT 250 AM EDT...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4206 7671 4212 7631 4217 7624 4237 7619
4200 7544 4200 7548 4168 7546 4164 7576
4164 7586
MLJThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:39 PM EDT | Special Weather Statement | BGM | Pike | 36 min |
| Jul 18, 9:48 PM EDT | Severe Thunderstorm Warning | BGM | Susquehanna, Wayne | 42 min |
| Jul 18, 10:29 PM EDT | Special Weather Statement | BGM | Lackawanna, Susquehanna | 46 min |
| Jul 19, 2:09 AM EDT | Special Weather Statement | BGM | Susquehanna | 66 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.